Title: Stability in Totally Nonlinear Neutral Dynamic Equations on Time Scales
Author(s): Malik Belaid, Abdelouaheb Ardjouni, Ahcene Djoudi
Pages: 110-123
Cite as:
Malik Belaid, Abdelouaheb Ardjouni, Ahcene Djoudi, Stability in Totally Nonlinear Neutral Dynamic Equations on Time Scales, Int. J. Anal. Appl., 11 (2) (2016), 110-123.

Abstract


Let T be a time scale which is unbounded above and below and such that 0∈T. Let id-τ:[0,∞)∩T→T be such that (id-τ)([0,∞)∩T) is a time scale. We use the Krasnoselskii-Burton's fixed point theorem to obtain stability results about the zero solution for the following totally nonlinear neutral dynamic equation with variable delay

x^{△}(t)=-a(t)h(x^{σ}(t))+c(t)x^{△}(t-τ(t))+b(t)G(x(t),x(t-τ(t))), t∈[0,∞)∩T,

where f^{△} is the △-derivative on T and f^{△} is the △-derivative on (id-τ)(T). The results obtained here extend the work of Ardjouni, Derrardjia and Djoudi [2].

Full Text: PDF

 

References


  1. M. Adıvar, Y. N. Raffoul, Existence of periodic solutions in totally nonlinear delay dynamic equations. Electron. J. Qual. Theory Differ. Equ., Spec. Ed. 1 (2009), 1–20.

  2. A. Ardjouni, I. Derrardjia and A. Djoudi, Stability in totally nonlinear neutral differential equations with variable delay, Acta Math. Univ. Comenianae, 83 (2014), 119-134.

  3. A. Ardjouni, A Djoudi, Existence of periodic solutions for nonlinear neutral dynamic equations with functional delay on a time scale, Acta Univ. Palacki. Olomnc., Fac. rer. nat., Mathematica 52, 1 (2013) 5-19.

  4. A. Ardjouni, A Djoudi, Stability in neutral nonlinear dynamic equations on time scale with unbounded delay, Stud. Univ. Babe¸c-Bolyai Math. 57(2012), No. 4, 481-496.

  5. A. Ardjouni, A Djoudi, Fixed points and stability in linear neutral differential equations with variable delays, Nonlinear Analysis 74 (2011), 2062-2070.

  6. M. Bohner, A. Peterson, Dynamic Equations on Time Scales, An Introduction with Applications, Birkhauser, Boston, 2001.

  7. M. Bohner, A. Peterson, Advances in Dynamic Equations on Time Scales, Birkhäuser, Boston, 2003.

  8. T. A. Burton, Liapunov functionals, fixed points and stability by Krasnoselskii’s theorem, Nonlinear Stud. 9 (2001), 181–190.

  9. T. A. Burton, Stability by fixed point theory or Liapunov theory: A Comparaison, Fixed Point Theory, 4(2003), 15-32.

  10. T. A. Burton, Stability by Fixed Point Theory for Functional Differential Equations, Dover Publications, New York, 2006.

  11. I. Derrardjia, A. Ardjouni and A. Djoudi, Stability by Krasnoselskii’s theorem in totally nonlinear neutral differential equations, Opuscula Math. 33(2) (2013), 255-272.

  12. S. Hilger, Ein Maβkettenkalkül mit Anwendung auf Zentrumsmannigfaltigkeiten, Ph. D. thesis, Universität Würzburg, Würzburg, 1988.

  13. E. R. Kaufmann, Y. N. Raffoul, Stability in neutral nonlinear dynamic equations on a time scale with functional delay, Dynamic Systems and Applications 16 (2007) 561-570.

  14. D. R. Smart, Fixed point theorems, Cambridge Tracts in Mathematics, no. 66, Cambridge University Press, London–New York, 1974.